MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE

LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE
Model Number OFG2524LF
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Nature of complaint: the atherectomy device as well as the guidewire was prepared as per indications in the ifu.The catheter was used successfully for approximately 5-6 back and forth runs.As the physician tried to remove the catheter over the guidewire, a big resistance was observed.The physician believed the guidewire was stuck in the catheter.The user turned the motor back on to ease up tension between the catheter and the guidewire (until the sheath).First the catheter and then the guidewire were removed.The guidewire had thread/fibershaped part in the tip.It is unknown when exactly this occured during use.The patient is doing well and was discharged.Additional information received 15-mar-2022: based on new information the location of the break is malleable and there was no complete separation.
 
Event or Problem Description
Nature of complaint: the atherectomy device as well as the guidewire was prepared as per indications in the ifu.The catheter was used successfully for approximately 5-6 back and forth runs.As the physician tried to remove the catheter over the guidewire, a big resistance was observed.The physician believed the guidewire was stuck in the catheter.The user turned the motor back on to ease up tension between the catheter and the guidewire (until the sheath).First the catheter and then the guidewire were removed.The guidewire had thread/fibershaped part in the tip.It is unknown when exactly this occured during use.The patient is doing well and was discharged.Additional information received 15-mar-2022: based on new information the location of the break is malleable and there was no complete separation.Additional information received 26-apr-2022: apologies for the discrepancy, yes the correct lot number is 11118116.

Brand Name
PHOENIX GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI   Y34 K825
Manufacturer Contact
suzanne foley
butlersland
new ross
co. wexford, Y34 K-825
EI   Y34 K825
MDR Report Key14164041
Report Number9681477-2022-00005
Device Sequence Number14164604
Product Code DQX
UDI-Device Identifier10845225002760
UDI-Public(01)10845225002760(17)220304(10)11118116
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2022
Device Model NumberOFG2524LF
Device Catalogue NumberPG14300LF
Device Lot Number11118116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown